# SDR ARWA980442

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT WHEEL WELL, FORWARD RIGHT LOWER CORNER FRAME HAS CORROSION AND IS CRACKED.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED FILLER AND DOUBLER AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-3113. WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 3113, CONTROL NR 5158A.
